zbMATH — the first resource for mathematics

Local Shtukas and divisible local Anderson modules. (English) Zbl 07106608
Summary: We develop the analog of crystalline Dieudonné theory for \(p\)-divisible groups in the arithmetic of function fields. In our theory \(p\)-divisible groups are replaced by divisible local Anderson modules, and Dieudonné modules are replaced by local shtukas. We show that the categories of divisible local Anderson modules and of effective local shtukas are anti-equivalent over arbitrary base schemes. We also clarify their relation with formal Lie groups and with global objects like Drinfeld modules, Anderson’s abelian \(t\)-modules and \(t\)-motives, and Drinfeld shtukas. Moreover, we discuss the existence of a Verschiebung map and apply it to deformations of local shtukas and divisible local Anderson modules. As a tool we use Faltings’s and Abrashkin’s theories of strict modules, which we review briefly.

11G09 Drinfel’d modules; higher-dimensional motives, etc.
13A35 Characteristic \(p\) methods (Frobenius endomorphism) and reduction to characteristic \(p\); tight closure
14L05 Formal groups, \(p\)-divisible groups
Full Text: DOI arXiv
[1] Grothendieck, A., Élements de Géométrie Algébrique, Publ. Math. IHES 4, 8, 11, 17, 20, 24, 28, 32, Bures-Sur-Yvette, 1960-1967; see also Grundlehren 166, Springer-Verlag, Berlin etc. 1971; also available at http://www.numdam.org/numdam-bin/recherche?au=Grothendieck.
[2] Demazure, M. and Grothendieck, A., SGA 3: Schémas en Groupes I, II, III, , Springer-Verlag, Berlin. 197.
[3] Berthelot, P., Grothendieck, A., and Illusie, L., (Eds). SGA 6: Théorie des intersections et théorème de Riemann-Roch, , Springer-Verlag, Berlin, 1971.
[4] P. Deligne, A. Grothendieck, et al.: SGA 7: Groupes de monodromie en géométrie algébrique, Lecture Notes in Mathematics, 288. Springer, Berlin-Heidelberg, 1972.
[5] Abrashkin, V., Galois modules arising from Faltings’s strict modules, Compos. Math., 142, no. 4, 867-888, (2006) · Zbl 1102.14032
[6] Anderson, G., t-Motives, Duke Math. J., 53, 457-502, (1986) · Zbl 0679.14001
[7] Anderson, G., On Tate modules of formal t-modules, Internat. Math. Res. Notices, 2, 41-52, (1993) · Zbl 0777.11020
[8] Arasteh Rad, E. and Hartl, U., Local ℙ-shtukas and their relation to global 𝔊-shtukas. Münster J. Math7(2014), 623-670. · Zbl 1348.14110
[9] Bornhofen, M. and Hartl, U., Pure Anderson motives over finite fields. J. Number Theory129(2009), no. 2, 247-283; also available as arxiv:math.NT/0709.2815. https://doi.org/10.1016/j.jnt.2008.09.006. · Zbl 1227.11076
[10] Bourbaki, N., Éléments de mathématique: Algèbre commutative, (1961), Hermann: Hermann, Paris · Zbl 0108.04002
[11] Cornell, G. and Silverman, J., (Eds). Arithmetic geometry. Springer-Verlag, New York, 1986. https://doi.org/10.1007/978-1-4613-8655-1. · Zbl 0596.00007
[12] Cornell, G., Silverman, J., and Stevens, G., (Eds). Modular forms and Fermat’s last theorem. Springer-Verlag, New York, 1997. https://doi.org/10.1007/978-1-4612-1974-3. · Zbl 0878.11004
[13] Drinfeld, V. G., Elliptic modules, Mat. Sb. (N.S.), 23, 594-627, (1974)
[14] Drinfeld, V. G., A proof of Langlands’ global conjecture for GL(2) over a function field, Funct. Anal. Appl., 11, no. 3, 223-225, (1977) · Zbl 0423.12010
[15] Drinfeld, V. G., Moduli variety of F-sheaves, Funct. Anal. Appl., 21, no. 2, 107-122, (1987)
[16] Eisenbud, D., Commutative algebra, (1995), Springer-Verlag: Springer-Verlag, New York
[17] Faltings, G., Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math., 73, 349-366, (1983) · Zbl 0588.14026
[18] Faltings, G., Group schemes with strict 𝓞-action, Mosc. Math. J., 2, no. 2, 249-279, (2002) · Zbl 1013.11079
[19] Genestier, A., Espaces symétriques de Drinfeld, (1996), Soc. Math. France: Soc. Math. France, Paris
[20] Genestier, A. and Lafforgue, V., Théorie de Fontaine en égales charactéristiques. Ann. Sci. Éc. Norm. Supér.44(2011), no. 2, 263-360. https://doi.org/10.24033/asens.2144. · Zbl 1277.14036
[21] Harris, M. and Taylor, R., The geometry and cohomology of some simple Shimura varieties. . Princeton University Press, Princeton, NJ, 2001. · Zbl 1036.11027
[22] Hartl, U., Uniformizing the stacks of abelian sheaves. In: Number fields and function fields - two parallel worlds. , Birkhäuser Boston, Boston, MA, 2005, pp. 167-222. · Zbl 1137.11322
[23] Hartl, U., A dictionary between Fontaine-theory and its analogue in equal characteristic, J. Number Theory, 129, 1734-1757, (2009) · Zbl 1186.11071
[24] Hartl, U., Period spaces for Hodge structures in equal characteristic, Annals of Math., 173, n. 3, 1241-1358, (2011) · Zbl 1304.11050
[25] Hartl, U.
[26] Hartl, U. and Hüsken, S., A criterion for good reduction of Drinfeld modules and Anderson motives in terms of local shtukas. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5)15(2016), 25-43. · Zbl 1417.11112
[27] Hartl, U. and Juschka, A.-K., Pink’s theory of Hodge structures and the Hodge conjecture over function fields. Proceedings of the conference on “‘t-motives: Hodge structures, transcendence and other motivic aspects”, BIRS, Banff, Canada 2009, eds. G. Böckle, D. Goss, U. Hartl, M. Papanikolas, EMS 2019; also available as arxiv:math/1607.01412.
[28] Hartl, U. and Kim., W., Local Shtukas, Hodge-Pink Structures and Galois representations. Proceedings of the conference on “‘t-motives: Hodge structures, transcendence and other motivic aspects”, BIRS, Banff, Canada 2009, eds. G. Böckle, D. Goss, U. Hartl, M. Papanikolas, EMS 2019; also available as arxiv:1512.05893.
[29] Hartl, U. and Singh, R. K., Local shtukas and divisible local Anderson modules. Long version of the present article: arxiv:1511.03697.
[30] Hartl, U. and Viehmann, E., The Newton stratification on deformations of local G-shtukas. J. Reine Angew. Math.656(2011), 87-129. https://doi.org/10.1515/crelle.2011.044. · Zbl 1225.14036
[31] Hartshorne, R., Algebraic geometry, (1977), Springer-Verlag: Springer-Verlag, Heidelberg · Zbl 0367.14001
[32] Illusie, L., Complexe cotangent et déformations. I, (1971), Springer-Verlag: Springer-Verlag, Berlin
[33] Illusie, L., Complexe cotangent et déformations. II, (1972), Springer-Verlag: Springer-Verlag, Berlin · Zbl 0238.13017
[34] Kim, W., Galois deformation theory for norm fields and its arithmetic applications. Ph.D. thesis, University of Michigan, Ann Arbor, MI, 2009.
[35] Lafforgue, L., Chtoucas de Drinfeld et correspondance de Langlands, Invent. Math., 147, 1-241, (2002) · Zbl 1038.11075
[36] Lafforgue, V., Chtoucas pour les groupes réductifs et paramétrisation de Langlands globale, J. Amer. Math. Soc., 31, no. 3, 719-891, (2018) · Zbl 1395.14017
[37] Laumon, G., Cohomology of Drinfeld modular varieties. I, (1996), Cambridge University Press: Cambridge University Press, Cambridge
[38] Laumon, G., Rapoport, M., and Stuhler, U., 𝓓-elliptic sheaves and the Langlands correspondence. Invent. Math.113(1993), 217-338. https://doi.org/10.1007/BF01244308. · Zbl 0809.11032
[39] Lichtenbaum, S. and Schlessinger, M., The cotangent complex of a morphism. Trans. Amer. Math. Soc.128(1967), 41-70. https://doi.org/10.2307/1994516. · Zbl 0156.27201
[40] Messing, W., The crystals associated to Barsotti-Tate groups, (1972), Springer-Verlag: Springer-Verlag, Berlin · Zbl 0243.14013
[41] Poguntke, T., Group schemes with \(𝔽_{ q }\)-action, Bull. Soc. Math. France, 145, no. 2, 345-380, (2017) · Zbl 1406.14038
[42] Quillen, D., Higher algebraic K-theory. I. In: Algebraic K-theory, I: higher \(K\)-theories. Lecture Notes in Mathematics, 341. Springer, Berlin 1973, pp. 85-147. · Zbl 0292.18004
[43] Rosen, M., Formal Drinfeld modules, J. Number Theory, 103, 234-256, (2003) · Zbl 1049.11060
[44] Rotman, J., An introduction to homological algebra, (2009), Springer: Springer, New York · Zbl 1157.18001
[45] Taguchi, Y., Semi-simplicity of the Galois representations attached to Drinfeld modules over fields of “‘infinite characteristics”, J. Number Theory, 44, no. 3, 292-314, (1993) · Zbl 0781.11024
[46] Taguchi, Y., A duality for finite t-module, J. Math. Sci. Univ. Tokyo, 2, 563-588, (1995) · Zbl 0849.11048
[47] Y. Taguchi, D. Wan: \( L-functions of 𝜑\)-sheaves and Drinfeld module. J. Amer. Math. Soc. 9(1996), no. 3, 755-781; also available at http://www2.math.kyushu-u.ac.jp/taguchi/bib/. · Zbl 0864.11032
[48] Tate, J., p-divisible groups. In: . Springer, Berlin, 1967, pp. 158-183.
[49] Taylor, R. and Wiles, A., Ring-theoretic properties of certain Hecke algebras. Ann. of Math. (2)141(1995), no. 3, 553-572. https://doi.org/10.2307/2118560. · Zbl 0823.11030
[50] Wiles, A., Modular elliptic curves and Fermat’s last theorem, Ann. of Math. (2), 141, no. 3, 443-551, (1995) · Zbl 0823.11029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.